# SDR FDEA202304140643

- Difficulty date: April 14, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300*
- Aircraft serial: 873
- Aircraft time: 21,563 hours, 12,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: A53781975205
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB REPORTED BROKEN LOCK AT POSITION (3D) DURING LOAD, ID OF LOCK IS (J754) ITEM   PLACED ON MEL 25-50-02-01-J WRI2550-5158. THIS ACTION TO OIL SEAT TRACK DAMAGE FOR   REPAIR AT LATER DATE. REPAIRED THE DAMAGED SEAT TRACK AT FR28-FR30 -Y953 PER A300-600F SRM53-10-16-201   PARA.4 . THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100
